Alert archive / Maine / Flash Flood Watches in 2012

Flash Flood Watch 3, NWS Gray, ME

June 26, 201211 counties in Maine; Carroll County, Coos County, Strafford County, New Hampshire

NWS Gray, ME issued this flash flood watch at Jun 26, 2012, 8:42 AM EDT for 11 counties in Maine; Carroll County, Coos County, Strafford County, New Hampshire. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2012, 8:42 AM EDT (12:42 UTC)
Expired
Jun 26, 2012, 9:00 PM EDT
In force
12 hr
Issued by
NWS Gray, ME
Flood severity
None

Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Carroll County, NH, Coos County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 37 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 0.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

893 
WGUS61 KGYX 261242
FFAGYX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GRAY ME
842 AM EDT TUE JUN 26 2012

...LOCALLY VERY HEAVY RAINS EXPECTED IN SOME COMMUNITIES TODAY...

.RAIN BANDS WILL CONTINUE TO SPIN OVER PORTIONS OF WESTERN MAINE
AND EASTERN NEW HAMPSHIRE TODAY. THIS MOISTURE HAS A CONNECTION TO
TROPICAL STORM DEBBY AND HAS BEEN CAPTURED UNDERNEATH AN UNUSUALLY
STRONG UPPER LEVEL LOW PRESSURE SYSTEM FOR THIS TIME OF THE YEAR.
WINDS ARE VERY LIGHT WITHIN THIS SYSTEM...SO THE HEAVY SHOWERS
WILL BE VERY SLOW MOVING...AGGRAVATING THE FLOOD POTENTIAL. 

LOOK FOR MOST AREAS IN THE WATCH AREA TO RECEIVE AND ADDITIONAL
INCH OR TWO RAINFALL THROUGH THIS EVENING. HOWEVER...SEVERAL
INCHES OF RAIN MAY FALL IN A FEW LOCATIONS THAT HAVE PERSISTENT
RAINBANDS OR THUNDERSTORMS.

MEZ007>009-012>014-018>028-NHZ001-002-004-006-010-270100-
/O.NEW.KGYX.FF.A.0003.120626T1242Z-120627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN CARROLL-
SOUTHERN CARROLL-STRAFFORD-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...NORTH CONWAY...
WOLFEBORO...OSSIPEE...ROCHESTER...DOVER
842 AM EDT TUE JUN 26 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF WESTERN MAINE AND NEW 
  HAMPSHIRE...INCLUDING THE FOLLOWING AREAS...IN WESTERN MAINE...
   ANDROSCOGGIN...CENTRAL SOMERSET...COASTAL CUMBERLAND...
  COASTAL WALDO...COASTAL YORK...INTERIOR CUMBERLAND...INTERIOR 
  WALDO... INTERIOR YORK...KENNEBEC...KNOX...LINCOLN...NORTHERN 
  FRANKLIN...NORTHERN OXFORD...SAGADAHOC...SOUTHERN FRANKLIN... 
  SOUTHERN OXFORD AND SOUTHERN SOMERSET. IN NEW HAMPSHIRE... 
  NORTHERN CARROLL...NORTHERN COOS...SOUTHERN CARROLL...SOUTHERN 
  COOS AND STRAFFORD. 

* THROUGH THIS EVENING

* LOCALLY VERY HEAVY RAINFALL WILL OCCUR TODAY. MOST AREAS WILL
  RECEIVE AN INCH OR TWO ADDITIONAL RAINFALL IN THE WATCH AREA
  THROUGH EARLY THIS EVENING. HOWEVER...A FEW COMMUNITIES MAY
  HAVE SEVERAL INCHES OF RAIN IN ANY PERSISTENT RAINBANDS OR SLOW
  MOVING THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
1 follow-up statement
612 
WGUS61 KGYX 261928
FFAGYX

FLOOD WATCH
NATIONAL WEATHER SERVICE GRAY ME
328 PM EDT TUE JUN 26 2012

...LOCALLY VERY HEAVY RAINS EXPECTED IN SOME COMMUNITIES TODAY...

.RAIN BANDS WILL CONTINUE TO SPIN OVER PORTIONS OF WESTERN MAINE
AND EASTERN NEW HAMPSHIRE THROUGH THIS EVENING. THIS MOISTURE HAS
A CONNECTION TO TROPICAL STORM DEBBY AND HAS BEEN CAPTURED
UNDERNEATH AN UNUSUALLY STRONG UPPER LEVEL LOW PRESSURE SYSTEM FOR
THIS TIME OF THE YEAR. WINDS ARE VERY LIGHT WITHIN THIS
SYSTEM...SO THE HEAVY SHOWERS WILL BE VERY SLOW
MOVING...AGGRAVATING THE FLOOD POTENTIAL.

LOOK FOR MOST AREAS IN THE WATCH AREA TO RECEIVE ONLY LIGHT
RAINFALL THROUGH THIS EVENING. HOWEVER...AN ADDITIONAL QUICK 1 TO
2 INCHES OF RAIN MAY FALL IN A FEW LOCATIONS THAT HAVE PERSISTENT
RAINBANDS OR THUNDERSTORMS.

MEZ007>009-012>014-018>028-NHZ001-002-004-006-010-270100-
/O.CON.KGYX.FF.A.0003.000000T0000Z-120627T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN CARROLL-
SOUTHERN CARROLL-STRAFFORD-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...NORTH CONWAY...
WOLFEBORO...OSSIPEE...ROCHESTER...DOVER
328 PM EDT TUE JUN 26 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WESTERN MAINE AND NEW HAMPSHIRE...INCLUDING THE 
  FOLLOWING AREAS...IN WESTERN MAINE...ANDROSCOGGIN...CENTRAL 
  SOMERSET...COASTAL CUMBERLAND...COASTAL WALDO...COASTAL YORK...
   INTERIOR CUMBERLAND...INTERIOR WALDO...INTERIOR YORK... 
  KENNEBEC...KNOX...LINCOLN...NORTHERN FRANKLIN...NORTHERN 
  OXFORD...SAGADAHOC...SOUTHERN FRANKLIN...SOUTHERN OXFORD AND 
  SOUTHERN SOMERSET. IN NEW HAMPSHIRE...NORTHERN CARROLL... 
  NORTHERN COOS...SOUTHERN CARROLL...SOUTHERN COOS AND 
  STRAFFORD. 

* UNTIL 9 PM EDT THIS EVENING

* LOCALLY HEAVY RAINFALL MAY OCCUR THROUGH THIS EVENING. IN MOST
  AREAS ACROSS THE WATCH AREA...THE PRECIPITATION WILL BE LIGHT.
  HOWEVER...A FEW COMMUNITIES MAY HAVE AN ADDITIONAL QUICK 1 TO 2 INCHES
  OF RAIN IN ANY PERSISTENT RAINBANDS OR SLOW MOVING
  THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 6:30 AM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 26, 6:30 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
630 AM EDT TUE JUN 26 2012

.SYNOPSIS...
LOW PRESSURE WILL MOVE FROM THE GULF OF MAINE EARLY THIS MORNING
NORTHWARD ACROSS MAINE TODAY AND TONIGHT THEN STALL JUST NORTH OF
THE MAINE BORDER ON WEDNESDAY. THIS LOW WILL PROVIDE UNSETTLED
WEATHER THROUGH THURSDAY. A WARM FRONT WILL CROSS THE AREA FRIDAY
FOLLOWED BY A TRAILING COLD FRONT SATURDAY. LOW PRESSURE WILL
APPROACH FROM THE GREAT LAKES LATE SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WILL UPDATE TO INPUT LATEST OBSERVED DATA. WILL LOWER THE CHC OF
PRCP OVER NH AND RAISE OVER ME PER LATEST RADAR TRENDS. PRCP
SHOULD REDEVELOP OVER NH TDA AS THE PRCP CONTINUES OVER ME.

PREVIOUS DISCUSSION...
LOW PRES MOVES SLOWLY N FROM THE GULF OF MAINE INTO MAINE TDA
UNDER THE LARGE UPR LVL CUTOFF LOW OVER THE NE U.S. A COLD POOL OF
AIR RESIDES ALOFT DUE TO THE UPR LVL CUTOFF LOW WHICH WILL CONT AN
UNSTABLE AIR MASS OVER THE FCST AREA. ANY CLEARING TDA WILL
QUICKLY RESULT IN INSTABILITY CLOUDS AND SHRA...TO ADD TO
OCCASIONAL SHRA AND SCT TSTMS THAT WILL BE ROTATING AROUND THE
CENTER OF THE CLOSED UPR LVL LOW OVER THE FCST AREA. WITH A CUTOFF
OVERHEAD SHRA AND TSTMS WILL BE SLOW MOVING THUS HAVING THE
POTENTIAL TO PRODUCE LOCALLY HEAVY RA.

GENERALLY USED GFS40 AND A BLEND OF MAV/MET MOS FOR THE NEAR TERM
FCST. USED A BLEND OF HPC AND RFC QPF WITH HIGHEST AMOUNTS TO THE
N AND E OF PWM WHERE BEST DYNAMICS, BETTER ONSHORE FLOW OF
ATLANTIC MOISTURE AND TRACK OF SFC LOW SUPPORT HIGHER QPF AMOUNTS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
THE SFC LOW CONTINUES TO SLOWLY TRACK N THRU MAINE TNGT THEN
STALLS JUST ACROSS THE BORDER IN CANADA ON WEDNESDAY AS THE UPR
LVL LOW CONTINUES TO SPIN OVER THE NE U.S. THUS EXPECT CONTINUED
SHRA AND SCT TSTMS THRU THE SHORT TERM FCST PERIOD. PRCP WILL BE
SLOW MOVING SO CONTINUED THREAT OF LOCALLY HEAVY RA CONTINUES.

GENERALLY USED GFS40 AND BLEND OF MAV/MET MOS FOR THE SHORT TERM
FCST. USED A BLEND OF HPC AND RFC QPF...AGAIN HIGHEST AMOUNTS N
AND E OF PWM WHERE QPF FROM TUESDAY THRU WEDNESDAY COULD TOP TWO
INCHES WHILE AREAS S AND W OF PWM MOST LIKELY RECEIVE LESS THAN AN
INCH.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
CLOSED LOW INITIALLY ACROSS NEW ENGLAND WILL OPEN UP AND LIFT INTO
THE MARITIMES BY LATE IN THE WORK WEEK. SOME OF THE HEAT
ASSOCIATED WITH THE UPPER HIGH OVER THE CENTRAL U.S. WILL
GRADUALLY BUILD EAST INTO THE AREA FOR FRIDAY AND THE UPCOMING WEEKEND.
A BROAD WEAK UPPER TROUGH WILL THEN DEVELOP ACROSS THE REGION
EARLY NEXT WEEK.

BELOW NORMAL TEMPERATURES EXPECTED THURSDAY AS CLOUDS ALONG WITH
SLOW-MOVING SHOWERS AND THUNDERSTORMS LIMIT HEATING. SOME
IMPROVEMENT FRIDAY AS THE UPPER LOW SHIFTS TO OUR EAST...BUT
STILL EXPECT A GOOD DEAL OF CLOUDS AND SCATTERED CONVECTION WITH
WARM FRONT. A WEAK COLD FRONT WILL CROSS THE AREA SATURDAY...AND
MAY TRIGGER A FEW SHOWERS AND THUNDERSTORMS ACROSS THE REGION.
LOW PRESSURE APPROACHING FROM THE GREAT LAKES MAY TOUCH OFF
SCATTERED CONVECTION ON MONDAY.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH WEDNESDAY/...HIGHLY VARIABLE WX WILL CONT
THRU WEDNESDAY WITH CIG/VSBY FLUCTUATING FROM VFR TO LIFR...WITH
MVFR/IFR THE MOST LIKELY IN SHRA AND SCT TSTMS. CONDITIONS LIKELY
TO BE THE LOWEST AT NGT WHEN PATCHY F WILL HELP SHRA AND SCT TSTM
ACTIVITY TO LOWER CIG AND VSBY.

LONG TERM...

THU...AREAS OF MVFR LIKELY IN SHOWERS AND THUNDERSTORMS.

FRI...SCATTERED MVFR IN SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
SHORT TERM /TODAY THROUGH WEDNESDAY/...WILL UPDATE TO INPUT LATEST
OBSERVED DATA WHICH WILL RESULT IN SOME MINOR ADJUSTMENTS TO THE
PREVIOUS FCST. WINDS AND SEAS WILL STILL REMAIN BELOW SCA
CRITERIA THRU THE SHORT TERM FCST PERIOD AS LOW PRES MOVES N INTO
MAINE TDA AND JUST ACROSS THE BORDER INTO CANADA ON WEDNESDAY. NAM
SWAN WAVE GUIDANCE SHOWS SEAS REACHING AT OR ABOVE 5 FT TNGT AND
WEDNESDAY BUT HAVE BACKED OFF ON THAT BASED ON FAIRLY WEAK PRES
FIELD.

LONG TERM...

WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT THRESHOLD.

&&

.HYDROLOGY...
THE POTENTIAL EXISTS FOR ANOTHER ONE OR TWO INCHES OF RAIN, WITH
LOCALLY HIGHER AMOUNTS OF THREE INCHES OR MORE PSBL ON TOP OF
PRCP THAT FELL MONDAY AND MONDAY NGT. THE HEAVIEST RAINFALL WILL
LIKELY BE N AND E OF PORTLAND. THIS WILL CAUSE STRONG RISES ON
ALREADY SWOLLEN RIVERS AND STREAMS...ESPECIALLY N AND E OF
PORTLAND. THE SITUATION WILL BE MONITORED CLOSELY FOR ANY
POTENTIAL FLOOD PROBLEMS OVER THE NEXT COUPLE OF DAYS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 26, 8:33 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
833 AM EDT TUE JUN 26 2012

MEZ007>009-012>014-018>028-NHZ001-002-004-006-010-271245-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN CARROLL-SOUTHERN CARROLL-
STRAFFORD-
833 AM EDT TUE JUN 26 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ003-005-007>009-013-014-271245-
NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN-MERRIMACK-BELKNAP-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
833 AM EDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-271245-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
833 AM EDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 26, 3:23 AM EDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
323 AM EDT TUE JUN 26 2012

MEZ021-026-027-260830-
KENNEBEC-KNOX-LINCOLN-
323 AM EDT TUE JUN 26 2012

...STRONG THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY...KNOX COUNTY AND
LINCOLN COUNTY THROUGH 430 AM EDT...

AT 323 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BOOTHBAY...OR ABOUT 3 MILES NORTH
OF BOOTHBAY HARBOR...MOVING NORTH AT 30 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND PEMAQUID...EAST BOOTHBAY...
WESTPORT...SOUTH BRISTOL...BRISTOL...BOOTHBAY...EDGECOMB...
WISCASSET...NEWCASTLE AND DAMARISCOTTA THROUGH 430 AM EDT.

SMALL HAIL...HEAVY DOWNPOURS...FREQUENT CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

LAT...LON 4385 6951 4386 6971 4399 6971 4400 6970
      4401 6971 4434 6972 4433 6938

ES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:18 PM EDTSpecial Weather StatementGYXCumberland42 min
Jun 26, 3:23 AM EDTSpecial Weather StatementGYXLincoln67 min
Jun 26, 6:46 AM EDTAreal Flood AdvisoryGYXCumberland, Oxford3 hr
Jun 26, 9:46 AM EDTAreal Flood AdvisoryGYXAndroscoggin, Cumberland, Franklin, Oxford3 hr
Jun 26, 3:29 PM EDTAreal Flood AdvisoryGYXFranklin, Oxford3 hr
Jun 25, 9:00 PM EDTSpecial Weather StatementGYXCarroll30 min

Nearby

Flash Flood Watches in Maine, 2012Flash Flood Watches in New Hampshire, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.